# SDR AALA202007279015

- Difficulty date: July 11, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 58,278 hours, 23,907 cycles
- Engine: Cfmint CFM567B242
- Engine time: 39,370 hours
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296663
- Part serial: 18217
- Condition: Failed
- Location: Bleed Temp
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - EMERGENCY DECLARED - DESCENDING INTO DENVER, EXPERIENCED SUDDEN LOSS OF PRESSURIZATION, ALL MASKS DEPLOYED AT FL380 WHEN CABIN ALT LIGHT CAME ON FOLLOWED BY ALT HORN SOUNDING AND BOTH BLEED TRIP-OFF LIGHTS ILLUMINATED.  FLIGHT CREW FOLLOWED BLEED TRIP-OFF IN QRH (QUICK REFERENCE HANDBOOK) AND PRESSURIZATION WAS RESTORED.  ENGINE ANTI-ICE WAS ON.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT DENVER SAFELY WITHOUT FURTHER INCIDENT.  ACCOMPLISHED HEALTH CHECKS FOR LEFT ENGINE PER WORKCARD 4414, AND RIGHT ENGINE PER WORKCARD 4415; REPLACED THE FOLLOWING COMPONENTS, PER APPLICABLE WORKCARD:  LEFT ENGINE BLEED AIR REGULATOR (AALA202007139003), LEFT ENGINE 390 DEGREE/PRECOOLER CONTROL VALVE SENSOR (AALA202007279015), LEFT ENGINE 450 DEGREE/BLEED AIR OVERTEMP SENSOR (AALA202007279016), RIGHT ENGINE 390 DEGREE/PRECOOLER CONTROL VALVE SENSOR (AALA202007279018), AND RIGHT ENGINE 450 DEGREE/BLEED AIR OVERTEMP SENSOR (AALA202007279019).
